# SDR DXTA2021120652990

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 207 hours, 147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE SECURING THE MAIN CABIN DOOR FROM THE INSIDE, CAN FEEL A GRINDING OF THE LOCKING HARDWARE/ PINS THROUGH THE HANDLE. DOOR IS DIFFICULT TO SECURE. EVEN MORE SO, WHEN TRYING TO LIFT THE INDOOR RED RELEASE HANDLE UP, CAN FEEL THE MOST GRINDING AND RESISTANCE TAKING A COUPLE OF LIFTS TO GET IT OVER CENTER AND OPEN. // SIGNOFF // VERIFIED OPERATION ANO FOUND DOOR SEALS TIGHT BECAUSE THEY ARE NEW AND REQUIRE A BIT MORE FORCE TO PUSH DOOR SHUT OTHERWISE PINS DRAG, WE HAD NO PROBLEMS SHUTTING DOOR AND OPERATION WAS SMOOTH AND NO GRINDING NOISE NOTED IAW EMBS05 AMM 52•00-00.
